AKT3-110

A 44 year old man with Depression was switched to this medication 2 months ago after minimal response to two earlier drugs. He had no psychotic features. His main concern was difficulty sleeping. Past medical history includes Hypertension. He returns today wanting to switch medications again after putting on 1 kg in weight.

Which one of the below medications is most likely the cause of the side effect profile described in the scenario?

BOOK

tue13apr8:30 pm9:30 pmAKT '2 Week Hit' Webinar (20.30-21.30) | Free | 13th April 20218:30 pm - 9:30 pm

tue20apr1:00 pm2:30 pmPLAB 1 '4 Week Booster' Webinar (13.00-14.30) | Free | 20th April 20211:00 pm - 2:30 pm

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X